# SDR CA050404006

- Difficulty date: March 17, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 3,849 hours
- Engine: Allsn 250C47B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015011117
- Part serial: A2333
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK IN THE LEADING EDGE EROSION STRIP WAS DISCOVERED WHILE TRYING TO WORK THE MAIN ROTOR WITH THE RADS.  ON INITIAL INSPECTION THE CRACK APPEARED TO BE A MASKED EDGE FROM THE NICKEL ABRASION COATING BUT AFTER THE BLADE WAS FLEXED, IT OPENED UP TO REVEAL A CRACK.
